Due dates assignment and JiT scheduling with equal-size jobs

Abstract : This paper deals with due date assignment and just-in-time scheduling for single machine and parallel machine problems with equal-size jobs where the objective is to minimize the total weighted earliness-tardiness and due date cost. These two problems, but with a common due date to be calculated, were shown to be polynomially solvable in O(n^4) time. We first show that this complexity can be reduced to O(n^3) by modeling the single machine scheduling problem as an assignment problem without necessary due date enumeration. We next prove that the general case with identical parallel machines and a given set of assignable due dates where the cardinality of this set is bounded by a constant number is still polynomially solvable.
Document type :
Journal articles
Complete list of metadatas

https://hal-univ-tours.archives-ouvertes.fr/hal-01003789
Contributor : Vincent t'Kindt <>
Submitted on : Tuesday, June 10, 2014 - 4:32:05 PM
Last modification on : Tuesday, November 19, 2019 - 4:48:46 PM

Identifiers

Citation

Nguyen Huynh Tuong, Ameur Soukhal. Due dates assignment and JiT scheduling with equal-size jobs. European Journal of Operational Research, Elsevier, 2010, 205 (2), pp.280-289. ⟨10.1016/j.ejor.2010.01.016⟩. ⟨hal-01003789⟩

Share

Metrics

Record views

77